Alert archive / Missouri / Tornado Warnings in 2014

Tornado Warning 62, NWS Paducah, KY

October 13, 2014Bollinger County, Cape Girardeau County, Stoddard County, Missouri

NWS Paducah, KY issued this tornado warning at Oct 13, 2014, 1:40 PM CDT for Bollinger County, Cape Girardeau County, Stoddard County, Missouri. It was in force for 35 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 13, 2014, 1:40 PM CDT (18:40 UTC)
Expired
Oct 13, 2014, 2:15 PM CDT
In force
35 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Bollinger County, MO, Cape Girardeau County, MO, Stoddard County, MO

The radar

The Paducah radar (KPAH), 118 km from the middle of the area, began a volume at 18:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 13, 1:45 PM CDTTORNADO3 Se Zalma, MOTORNADO WAS RATED EF-1 WITH PEAK WINDS TO 107 MPH. PATH LENGTH OF 7 MILES AND PATH WIDTH OF ABOUT 100 YARDS. FOR MORE INFORMATION ON THE DAMAGE, SEE THE PUBLIC INFORMATION STATEMENT.
Oct 13, 2:02 PM CDTTORNADOSw Leopold, MOTORNADO WAS RATED EF-1 WITH PEAK WINDS TO 93 MPH. PATH LENGTH OF 2 MILES AND PATH WIDTH OF ABOUT 50 YARDS. THE TORNADO DAMAGED A FEW BARNS, THROWING DEBRIS ACROSS A YARD AND BUCKLING ONE BARN ROOF. SEVERAL TREES WERE UPROOTED AND SNAPPED ALONG THE PATH.
Oct 13, 2:05 PM CDTTSTM WND DMGGreenbrier, MOLAW ENFORCEMENT RECEVIED REPORTS OF WIDESPREAD TREE DAMAGE AND POWER LINES DOWN ACROSS THE SOUTHERN PORTION OF THE COUNTY NEAR THE COMMUNITIES OF GREENBRIER AND ZALMA.SOME ROADS BLOCKED AND SOME MINOR ROOF DAMAGE REPORTED.
Oct 13, 2:20 PM CDTTSTM WND DMG3 E Marble Hill, MOLATE REPORT...TREES DOWN ALONG HWY 34 EAST OF MARBLE HILL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 13, 10:29 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 6.7 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2014-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 687 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2014-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 228 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
687 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
657 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
228 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
1.0
Supercell composite
7.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

276 
WFUS53 KPAH 131840
TORPAH
MOC017-031-207-131915-
/O.NEW.KPAH.TO.W.0062.141013T1840Z-141013T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
140 PM CDT MON OCT 13 2014

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN BOLLINGER COUNTY IN SOUTHEAST MISSOURI...
  SOUTHWESTERN CAPE GIRARDEAU COUNTY IN SOUTHEAST MISSOURI...
  NORTHWESTERN STODDARD COUNTY IN SOUTHEAST MISSOURI...

* UNTIL 215 PM CDT

* AT 139 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 8 MILES NORTHEAST OF PUXICO...AND MOVING
  NORTHEAST AT 60 MPH.

  HAZARD...TORNADO AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
           TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
           LIKELY.

* THIS DANGEROUS STORM WILL BE NEAR...
  ADVANCE AROUND 145 PM CDT.
  LEOPOLD AROUND 155 PM CDT.
  MARBLE HILL AROUND 200 PM CDT.
  BOLLINGER MILL STATE HISTORIC SITE AND BURFORDVILLE AROUND 205 PM
  CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE ZALMA AND GLENALLEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
PADUCAH.

THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A BUILDING.

&&

LAT...LON 3697 9020 3698 9020 3701 9015 3704 9015
      3705 9011 3709 9012 3709 9018 3746 9003
      3739 8973 3691 9002
TIME...MOT...LOC 1839Z 203DEG 52KT 3704 9007

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

SMITH
3 follow-up statements
535 
WWUS53 KPAH 131848
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
148 PM CDT MON OCT 13 2014

MOC207-131858-
/O.CAN.KPAH.TO.W.0062.000000T0000Z-141013T1915Z/
STODDARD MO-
148 PM CDT MON OCT 13 2014

...THE TORNADO WARNING FOR NORTHWESTERN STODDARD COUNTY IN SOUTHEAST
MISSOURI IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT THE WARNED AREA.

LAT...LON 3705 9011 3709 9012 3709 9018 3746 9003
      3739 8973 3712 8992 3712 8996 3708 8995
      3706 8997 3704 9001
TIME...MOT...LOC 1848Z 202DEG 55KT 3713 9002

$$

MOC017-031-131915-
/O.CON.KPAH.TO.W.0062.000000T0000Z-141013T1915Z/
BOLLINGER MO-CAPE GIRARDEAU MO-
148 PM CDT MON OCT 13 2014

...A TORNADO WARNING REMAINS IN EFFECT FOR WEST CENTRAL CAPE
GIRARDEAU AND BOLLINGER COUNTIES IN SOUTHEAST MISSOURI UNTIL 215 PM
CDT...

AT 145 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 7 MILES WEST OF ADVANCE...AND MOVING NORTH AT 65 MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
         LIKELY.

THIS DANGEROUS STORM WILL BE NEAR...
  LEOPOLD AND MARBLE HILL AROUND 200 PM CDT.
  BOLLINGER MILL STATE HISTORIC SITE AND BURFORDVILLE AROUND 205 PM
  CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE GLENALLEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
PADUCAH.

THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 3705 9011 3709 9012 3709 9018 3746 9003
      3739 8973 3712 8992 3712 8996 3708 8995
      3706 8997 3704 9001
TIME...MOT...LOC 1848Z 202DEG 55KT 3713 9002

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

SMITH
452 
WWUS53 KPAH 131858
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
158 PM CDT MON OCT 13 2014

MOC017-031-131915-
/O.CON.KPAH.TO.W.0062.000000T0000Z-141013T1915Z/
BOLLINGER MO-CAPE GIRARDEAU MO-
158 PM CDT MON OCT 13 2014

...A TORNADO WARNING REMAINS IN EFFECT FOR WEST CENTRAL CAPE
GIRARDEAU AND EASTERN BOLLINGER COUNTIES IN SOUTHEAST MISSOURI UNTIL
215 PM CDT...

AT 155 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 5 MILES SOUTHWEST OF LEOPOLD...AND MOVING NORTHEAST AT 50
MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
         LIKELY.

THIS DANGEROUS STORM WILL BE NEAR...
  MARBLE HILL AROUND 205 PM CDT.
  BOLLINGER MILL STATE HISTORIC SITE AND BURFORDVILLE AROUND 215 PM
  CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
PADUCAH.

THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 3714 9002 3717 9004 3724 9005 3746 9003
      3739 8973 3714 8991
TIME...MOT...LOC 1858Z 204DEG 44KT 3723 8996

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

SMITH
095 
WWUS53 KPAH 131908
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
208 PM CDT MON OCT 13 2014

MOC017-031-131915-
/O.CON.KPAH.TO.W.0062.000000T0000Z-141013T1915Z/
BOLLINGER MO-CAPE GIRARDEAU MO-
208 PM CDT MON OCT 13 2014

...A TORNADO WARNING REMAINS IN EFFECT FOR WEST CENTRAL CAPE
GIRARDEAU AND EAST CENTRAL BOLLINGER COUNTIES IN SOUTHEAST MISSOURI
UNTIL 215 PM CDT...

AT 205 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR MARBLE HILL...AND MOVING NORTHEAST AT 50 MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
         LIKELY.

THIS DANGEROUS STORM WILL BE NEAR...
  BOLLINGER MILL STATE HISTORIC SITE AND BURFORDVILLE AROUND 215 PM
  CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
PADUCAH.

&&

LAT...LON 3723 8993 3725 8998 3729 9002 3745 8999
      3739 8973 3724 8984
TIME...MOT...LOC 1908Z 204DEG 44KT 3733 8992

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

SMITH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Oct 13, 12:27 PM CDT, 1 hour 13 minutes earlier.

Area forecast discussion, Oct 13, 12:27 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PADUCAH KY
1227 PM CDT Mon Oct 13 2014

.UPDATE...
Issued at 1227 PM CDT MON OCT 13 2014

The AVIATION discussion has been updated for the 18Z TAF issuance.

&&

.SHORT TERM...(Today through Wednesday)
Issued at 350 AM CDT MON OCT 13 2014

Decided not to issue a Flash Flood Watch at this time. The latest
HRRR has the main line into Carter and Ripley counties around 18Z
and to the Mississippi River by 21Z this afternoon. Looking at
current radar mosaics, it appears that the latest HRRR may even be
a bit slow. Anyway, followed it fairly closely in timing the main
band through the area in the PoP grids. This is a bit faster than
the previous forecast.

The main convective band may hang up a bit tonight over the
Pennyrile and southwest Indiana, and that is where the heaviest
rain is likely to fall. Using the latest HPC QPF gives that region
2.5"-3" through tonight, which is below 3 hour FFG. Certainly
could see some nuisance issues, but nothing widespread or
significant is expected based on the QPF and FFG. If the FFG is
lowered after this morning's rains are processed, then the day
shift can re-evaluate.

The 00Z models and the latest HRRR indicate that some scattered
convection will be possible over much of the area through midday,
but then it should dry out, as the main convective band begins to
move through the region. Still cannot rule out a strong storm
through midday, if they become surface-based late this morning.
Damaging winds and hail would be the primary concern.

Wind fields will increase significantly later this afternoon,
presumably with the main band. However, as the line is pushed
faster to the east, there is some concern that it may outrun the
strongest wind fields. Either way there will be plenty of 0-3km
helicity to support rotating updrafts and the 0-1km shear will be
quite strong. The bottom line is that damaging winds and some
tornadoes will be possible. If a supercell can get going just
ahead of the line or persist within the line, a more significant
damaging wind and tornado threat can be expected.

As for timing, figure that the main line will enter Ripley and
Carter counties near 18Z, and push east of the area just after
06Z. That would result in a 12 hour window for severe weather and
heavy rainfall.

Will have to keep good chance PoPs going throughout the region
Tuesday through Wednesday due to the proximity of the upper low,
and the presence of a weak surface trough. The best coverage of
showers is expected Wednesday as the upper low moves right
overhead.

.LONG TERM...(Wednesday through Sunday)
Issued at 350 AM CDT MON OCT 13 2014

The GFS continues to slow down the departure of the pesky upper
level low that will be with us for most of the early part of this
week. Yesterdays 00Z GFS run indicated that the low would be exiting
on Wednesday and now, todays 00Z run indicates that it will be more
like Wednesday night. The 00Z ECMWF is now very similar to the 00Z
GFS. Therefore, chances for showers will continue Wednesday
night/Thursday but chances will be greatest in the east/northeast.

After this system pulls out of the area, a weak/dry front moves
through the area on Friday, followed by high pressure that will keep
us dry through Sunday. Another system may bring us a chance for more
precipitation on Sunday night, but confidence is not high yet so
will keep chances low.

After one more day in the 60s on Thursday, we should finally see
readings into the 70s on Friday, but cool off a bit on Saturday and
Sunday behind the weak cold front.

&&

.AVIATION...
Issued at 1227 PM CDT MON OCT 13 2014

Numerous showers and thunderstorms will cross the TAF sites from
west to east throughout the first few hours of the period. Some
storms may be severe and will produce locally heavy rainfall. MVFR
cigs/vsbys will prevail will the passage of the storms, however
brief IFR conditions may occur. In the wake of the area of
preciptation, IFR cigs and/or vsbys and patchy drizzle will
prevail through the overnight hours. Conditions should become MVFR
toward the end of the period. Southerly winds at 12-14 knots
gusting to 20-22 knots will drop off to AOB 10 knots overnight,
then pick back up from the south southwest at 10-12 knots with
gusts up to 20 knots after 15-16Z.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
MO...NONE.
IN...NONE.
KY...NONE.
&&

SHORT TERM...DRS
LONG TERM...CW
AVIATION...JP
Hazardous weather outlook, Oct 13, 1:20 PM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
120 PM CDT MON OCT 13 2014

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-141830-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
120 PM CDT MON OCT 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A VIGOROUS LINE OF STORMS WILL MOVE EAST ACROSS THE REGION THIS
AFTERNOON AND EVENING REACHING SOUTHWEST INDIANA SOUTHWARD TO THE
SOUTHERN PENNYRILE BETWEEN 6 AND 9 PM. OTHER STORMS MAY DEVELOP
AHEAD OF THIS LINE AS WELL.

SEVERE THUNDERSTORMS ARE A STRONG POSSIBILITY THROUGH THIS EVENING.
THE MAIN CONCERNS WILL BE DAMAGING WINDS AND TORNADOES WITHIN THE
MAIN LINE OF STORMS. LARGE HAIL WILL BE POSSIBLE BUT MAINLY WITH
THUNDERSTORMS THAT DEVELOP AHEAD OF THE LINE.

LOCALLY HEAVY RAINFALL CAN BE EXPECTED WITH ANY THUNDERSTORMS
...HOWEVER WIDESPREAD HEAVY RAIN IS LIKELY WITH THE LINE OF
STORMS THROUGH TONIGHT. TOTAL RAINFALL THROUGH TONIGHT WILL
GENERALLY RANGE FROM ONE AND A HALF TO 3 INCHES. THE GREATEST
AMOUNTS ARE LIKELY ACROSS SOUTHWEST INDIANA AND THE LAKES AND
PENNYRILE REGIONS OF WEST KENTUCKY. SOME LOCALIZED FLOODING ISSUES
WILL BE POSSIBLE...BUT WIDESPREAD SIGNIFICANT PROBLEMS ARE NOT
ANTICIPATED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE BAND OF THUNDERSTORMS WITH HEAVY RAINFALL MAY LINGER INTO THE
EARLY MORNING HOURS TUESDAY OVER SOUTHWEST INDIANA AND THE PENNYRILE
REGION OF WEST KENTUCKY. A FEW MINOR FLOOD PROBLEMS CANNOT BE
RULED OUT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NEEDED THROUGH AT LEAST EARLY EVENING
ACROSS MOST OF THE REGION, AND LIKELY THEREAFTER OVER SOUTHWEST
INDIANA SOUTHWARD TOWARD THE PENNYRILE REGION OF WESTERN KENTUCKY.
SEVERE STORM CHANCES WILL DECREASE FROM WEST TO EAST THROUGH
TONIGHT.

In the hours before

Local storm report, Oct 13, 1:05 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
105 PM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     FUNNEL CLOUD     QULIN                   36.60N 90.25W
10/13/2014                   BUTLER             MO   PUBLIC

            RAIN WRAPPED FUNNEL REPORTED BY PUBLIC.

&&

SMITTY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 10:22 AM CDTAreal Flood AdvisoryPAHCarter, Ripley113 min
Oct 13, 12:49 PM CDTTornado WarningPAHButler, Stoddard26 min
Oct 13, 1:15 PM CDTTornado WarningPAHButler, Stoddard30 min
Oct 13, 1:59 PM CDTSpecial Weather StatementPAHMississippi, New Madrid, Scott46 min
Oct 13, 2:13 PM CDTTornado WarningPAHBollinger, Cape Girardeau, Perry32 min
Oct 13, 2:30 PM CDTSevere Thunderstorm WarningPAHMississippi, New Madrid45 min
Oct 13, 2:35 PM CDTSevere Thunderstorm WarningPAHPerry40 min
Oct 13, 2:41 PM CDTTornado WarningPAHPerry19 min

Nearby

Tornado Warnings in Missouri, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.